# SDR RRXA002839

- Difficulty date: July 10, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- Aircraft time: 83,987 hours, 28,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE SEAT TRACK AT FS 770 AND BL 0, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 53-2-3.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
